Advice on Prometrium

3 posts / 0 new
Last post
hopin2bpreggermeggers's picture
Joined: 02/22/10
Posts: 567
Advice on Prometrium

I posted in this in the Clomid forum, but hoped I get more response here.

Has anyone else ever used prometrium (or any other progesterone supplement) during the 2WW??

I have turned into an evil :witch: and all I want to do is :violent1: DH. My stomach cramps all the time and I'm hungry\tired constantly. I'm only 4dpiui, so I know its the prometrium\hCg trigger.

Any ideas on how to combat the tiredness and moods? AHHHH - can't live like this for 2 more weeks.

Lizbet22's picture
Joined: 04/01/09
Posts: 2859

I'm sorry i have no experience on this but i did want to send you a huge hug and i hope you feel less crappy soon.
I am sure some of the other girls may be able to help.
Xxxxxx

blissfulliss's picture
Joined: 03/03/09
Posts: 337

Aww, I'm sorry you're not feeling good - that 2WW is killer anyways, let alone when you've got the added side effects from meds plus the heightened stress/anxiety/anticipation following an IUI!!!

I've never used prometrium - I've used a progesterone cream (not in conjunction w/my IUI's however) & while it helped my girls not be so swollen & sore, it made me feel really moody & cranky.. Fool

I really hope these are GOOD signs for you, tho!!!!! Your body's doing something......:) Smile :) Come on little egg (or eggs, in your case? Wink lol)!!!!